# SDR ASAA2018100326345

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 18,646 hours, 6,195 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9398
- Condition: Failed
- Location: Ac Bay
- Part time: 42,545 hours, 13,998 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CHECK, LEFT PACK LIGHT ILLUMINATED DURING RECALL. RESETS WHEN MASTER CAUTION RESET PUSHED. GROUNDED - YES. REMOVED AND REPLACED NR 1 TCV REF AMM 21-51-10. OPS CHK GOOD.
